Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 972198, 12 pages
http://dx.doi.org/10.1155/2014/972198
Research Article

On Complex Intuitionistic Fuzzy Soft Sets with Distance Measures and Entropies

Department of Mathematics, Jaypee University of Information Technology, Waknaghat, Solan, Himachal Pradesh 173234, India

Received 21 May 2014; Revised 14 November 2014; Accepted 17 November 2014; Published 14 December 2014

Academic Editor: Hee S. Kim

Copyright © 2014 Tanuj Kumar and Rakesh Kumar Bajaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tanuj Kumar and Rakesh Kumar Bajaj, “On Complex Intuitionistic Fuzzy Soft Sets with Distance Measures and Entropies,” Journal of Mathematics, vol. 2014, Article ID 972198, 12 pages, 2014. doi:10.1155/2014/972198